# SDR DALA2016040702691

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON 7 FASTENER HOLES COMMON TO THE RT LOWER WING SKIN AND THE ACCESS DOOR CUTOUT, AT THE BS XRS 196, 197, 198.5, 200.5, 206, 207 AND 209 BETWEEN  STR 12 AND 15.  HOLES WERE REPAIRED IAW ER/A 543214-14AD, REV ORIGINAL.
